# SDR FDEA201309182246

- Difficulty date: September 18, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 59,093 hours, 20,156 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20063
- Condition: Bent
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BS 740 BETWEEN STRINGERS 18-19L IS BENT AND DAMAGED.  REMOVED, FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-40-02, 51-40-05 AND DWG 140N2006 REV B.
